# SDR TWAA9806510

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LT WING LE WITH CRACK AT AFT FASTENER IN WING LE RIB ABOVE LE LOWER PANEL 1113.  REMOVED AND REPLACED WITH NEW RIB AND INSTALLED DOUBLER PER SRM 57-01, PG 8, AND SRM 51-01 PG 1 ITEM C.  ACFT TT: 75,041 HOURS.  ACFT TC:  81,086.  (X)
